Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Печать: 0040-2508
ISSN Онлайн: 1943-6009

Том 78, 2019 Том 77, 2018 Том 76, 2017 Том 75, 2016 Том 74, 2015 Том 73, 2014 Том 72, 2013 Том 71, 2012 Том 70, 2011 Том 69, 2010 Том 68, 2009 Том 67, 2008 Том 66, 2007 Том 65, 2006 Том 64, 2005 Том 63, 2005 Том 62, 2004 Том 61, 2004 Том 60, 2003 Том 59, 2003 Том 58, 2002 Том 57, 2002 Том 56, 2001 Том 55, 2001 Том 54, 2000 Том 53, 1999 Том 52, 1998 Том 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v54.i8-9.10
pages 2-13

Dissipative Phenomena in Boundary-value Problems of Linear Magnetic Hydrodynamics

Alevtina Alexandrovna Aleksandrova
Kharkov National University of Radio Engineering and Electronics, 14, Lenin Ave, Kharkov, 61166, Ukraine
Nikolai Antonovich Khizhnyak
V. Karazin National University of Kharkov, Ukraine

Краткое описание

The purpose of this work is to develop a modern theoretical basis for the solution of self-consistent magnetohydrodynamic (MHD) boundary-value problems. The necessary generality of the method offered can be achieved by developing it on the basis of an integral formulation combining the field equations and the medium motion equations. The obtaining of the Green's function for a linear MHD medium and deriving on its basis the integral equation in a laboratory coordinate system is the essential point of the method.
The advantages of the integral equations lie in their physical clarity, possibility to represent the solutions of many boundary-value problems in a closed analytical form and to reduce the solution to stable numerical algorithms, and the compact formulation of boundary-value problems for continuous anisotropic media.
The new formalism will allow us to solve effective problems concerning the reflection of MHD waves by fixed and movable, single and multiple discontinuities in anisotropic MHD media. In this paper, we give detailed results for the refraction of waves in a particular case, when there are no disturbed movements of the media; that is, we consider the influence of dissipative phenomena on the wave refraction. We also consider another particular case, in which magnetic viscosity is equal to zero, but the initial motion of the internal medium has a velocity U0.

Articles with similar content:

Hydrodynamic Wave Characteristics of Wind Wave Groups of Finite Amplitude
International Journal of Fluid Mechanics Research, Vol.28, 2001, issue 6
A. N. Serdyuchenko
Effect of Viscous Dissipation on the Darcy Forced-Convection Flow Past a Plane Surface
Journal of Porous Media, Vol.6, 2003, issue 2
Ioan Pop, B. Keller, E. Magyari
Problems of Evolution in Magnetohydrodynamics
Telecommunications and Radio Engineering, Vol.52, 1998, issue 12
Alevtina Alexandrovna Aleksandrova, Yu. N. Aleksandrov
Design of IG- and IE-optimal Experiments in Problems of Interval Models Identification
Journal of Automation and Information Sciences, Vol.33, 2001, issue 4
Nikolay P. Dyvak
Exact Solutions for Laminar Periodic Non-Axisymmetric Slip Flow of a Viscous Incompressible Fluid due to a Porous Rotating Disk
International Journal of Fluid Mechanics Research, Vol.38, 2011, issue 1
A. R. Ansari, Tahira Haroon, Abdul Majeed Siddiqui, A. A. Farooq